Having bad palpitations. My TSH was 4.79 three days ago. Called Specialist and told not to worry. I'm thinking I might be going hyper since I have both graves and Hashimoto. She also told me to take the beta blockers if I need to. Do you think she should run another TSH test? I'm starting to take 2.5 Methamizole once a day Monday and Friday only. If anyone could please help me maybe they've had similar symptoms. Oh by the way I had only took a quarter of Methamizole early around 11 am and my heart started pounding fast after I ate my dinner around 5 pm. Thanks so much.
Had bad palpitations : Having bad palpitations... - Thyroid UK
Palpitations can be a hypo symptom, as well as a hyper one. And a TSH of 4.79 is quite definitely hypo. You are not just 'going' hypo - not hyper - you are hypo.
Hi greygoose! Thanks for your response means so much, thanks. I didn't take the beta blockers yesterday and it continued towards this Morning(palpitations)and my heart was back to normal at 4 something in the Morning, as for now it's normal. Yesterday I took a quarter of Methamizole instead of the 2.5 as prescribe, reason for it cause I was thinking maybe if I took a quarter of it it won't affect me because of my TSH level. Hope everything goes good for me today. Thanks so much greygoose if anymore comment please do reply as I'm learning more from this forum.
I think you should be questioning if you need to take it at all.
Yes your right as I'm thinking I should be asking if I should take it at all as my body seems to tell me it no longer wants to take it.... just some symptoms that I would not get when I first started to take it. Could there be a time for some when they get like this that there's a chance I might be on remission? Just asking since I to thought should I even take it, and if I go down on my TSH level would I have to start Of again on a bigger mg than where I'm at... just questions that cross my mind, since Doctor never told me what I've learned here so far. I'm so glad for healthunlocked and it's valuable information I can't find one like this one here in the United States that sticks with it.
I'm afraid I don't know that much about Grave's. But, if you're not going to be any better off if you go hypo, are you.
Were your TRAB and/or TSI ever tested? I can't find any mention of it in your past posts, just TSH levels that don't indicate hyper at all.
Your correct.. I'm not going to be better hypo. Just don't know why Doctor doesn't tell me to stop medication, I'm assuming it's not high of a TSH level to take me off of it. She told me on my last visit like 3 weeks ago that I will be on medication for the rest of my life, but I think otherwise, always got to have a positive thinking and searching here seems to bring hope.
Hi there a few months back i was hypo with a tsh around 5.40 i too had bad palps and heartbeat would be fast then slow. Being on your titration dose of 2 5 mgs monday and friday should bring down your tsh and up your frees a little-like greygoose said you cannot be hyPER with a raised tsh it would be way below that level-you could be also having a hyper swing from the hashis? I too have hashis and suspected graves but not confirmed as endo wont test me. Hope you feel a difference within a couple of weeks as i find every dose change takes 2-3 weeks to kick in properly.😊
Thanks Rmichelle my heartbeat level came back normal at 4 in the Morning, I didn't take the beta blockers after all, I was thinking that maybe the Methamizole I took yesterday which was a quarter wasn't working for me since Methamizole is for Graves and I believe if I'm not mistaken for hyperthyroidism and I know not for people with Hashimoto or who are hypo.. so I was thinking since I'm hypo now it's like adding more hypo to my system with the med. let's see what happens now, I just hope everything turns out alright as I pray for you also. Thanks I really appreciate your comment. XOXO
Im hashis also but still on carbimazole 2.5mgs as they wont change it over to levo, i was exactly like you back in january time but no longer hypo as thats when my 2.5 dose changed my levels-you need to be off carbi and still hypo to get thyroxine-i always always get palps with any new dose change for a good 2-3 weeks into new dose as worked😊
How much of 2.5mgs do you take a day? And what is your TSH level? Have you ever been on remission? I don't ever want to get RAI... hope you don't go through RAI my cousin had that done and she is always sick. I told her about healthunlocked and hopefully she will look into it.
Hi there i have been taking 2.5 mgs once a day every day for 3 half months now and my tsh is 1.25 now it was 5.46 but my frees are still the lower end of the range when we should be raising them to mid high range to feel well as it is your free 3 what counts as this is one the one that makes us feel well! What are your frees like? I see my endo very soon and i know i want to drop to every other day to try and feel more better. No i would not rai either just whip my thyroid out instead or ill take carbi for longer. 😊
Not what you're looking for?
You may also like...
I'm scared to go to sleep as I'm having loads of palpitations and prickly feeling on my head and...
weeks ago then to 150 4 weeks ago, 3 weeks ago I started to feel a little better then this past...
heartbeats, I'm under a cardiologist now as my palpitations are classed as PVCs (extra beats) and...
wks preg) TSH was 4.35. Iron was 12 and B12 around 300 (on pregnacare max). On 23 Dec TSH was 5.08....
After 4 weeks of taking 150mcg of levo. I started with really bad palpitations and racing pulse...